# SDR 98ZZZX2104

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Loose
- Location: Engine
- Part time: 256 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXHAUST STACK CRACKED.  ENGINE WAS VIB CHECKED AND EXCESSIVE VIBRATION WAS DETECTED.  UPON FURTHER INVESTIGATION, DETERMINED THE UPPER ENGINE MOUNTS WERE LOOSE ON AIRFRAME.  NEW HILOCKS WERE INSTALLED ON ENGINE MOUNTS AND VIBRATION CHECK SHOWED VIBRATION AT ACCEPTABLE LEVELS.  AIRCRAFT RELEASED FOR FLIGHT.  REF:  CONTROL NR 98-5-3.
